RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Efimov, Mikhail Alexandrovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:489
Abstract pages:881
Full texts:341
References:120
Birth date: 29.05.1988
E-mail: ,
Keywords: linear transformations, partial orders on matrix algebra.
UDC: 512.643

Subject:

Monotone transformations of matrix algebra.


http://www.mathnet.ru/eng/person30279
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. M. A. Efimov, “On the $\stackrel{\sharp}ė$-Order on the Set of Linear Bounded Operators in Banach Space”, Mat. Zametki, 93:5 (2013),  794–797  mathnet  mathscinet  zmath  elib; Math. Notes, 93:5 (2013), 784–788  isi  elib  scopus
2012
2. M. A. Efimov, “Additive matrix maps that are monotone with respect to the orders induced by group inverse”, Fundam. Prikl. Mat., 17:6 (2012),  23–40  mathnet; J. Math. Sci., 193:5 (2013), 659–670  scopus
3. M. A. Efimov, “Monotone matrix maps and Skolem–Noether theorem”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, 5,  46–49  mathnet  mathscinet; Moscow University Mathematics Bulletin, 67:5-6 (2012), 221–223  scopus
4. A. E. Guterman, M. A. Efimov, “Monotone maps on matrices of index one”, Zap. Nauchn. Sem. POMI, 405 (2012),  67–96  mathnet  mathscinet; J. Math. Sci. (N. Y.), 191:1 (2013), 36–51  scopus
2007
5. M. A. Efimov, “Linear matrix transformations that are monotone with respect to the $\overset\sharp\leq$- or $\overset{\mathrm{cn}}\leq$-order”, Fundam. Prikl. Mat., 13:4 (2007),  53–66  mathnet  mathscinet  zmath  elib; J. Math. Sci., 155:6 (2008), 830–838  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021